PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 4 | 561-572
Tytuł artykułu

Representation of Hilbert algebras and implicative semilattices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we shall give a topological representation for Hilbert algebras that extend the topological representation given by A. Diego in [4]. For implicative semilattices this representation gives a full duality. We shall also consider the representation for Boolean ring.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
4
Strony
561-572
Opis fizyczny
Daty
wydano
2003-12-01
online
2003-12-01
Twórcy
Bibliografia
  • [1] D. Busneag: “A note on deductive systems of a Hilbert algebra”, Kobe Journal of Mathematics, Vol. 2, (1985), pp. 29–35.
  • [2] S.A. Celani: “A note on Homomorphisms of Hilbert Algebras”, International Journal of Mathematical and Mathematics Science, Vol. 29, (2002), pp. 55–61. http://dx.doi.org/10.1155/S0161171202011134
  • [3] S.A. Celani: “Topological Representation of Distributive Semilattices”, Scientiae Mathematicae Japonicae online, Vol. 8, (2003), pp. 41–51.
  • [4] A. Diego: “Sur les algébras de Hilbert”, Colléction de Logique Math., Serie A, No. 21, Gauthiers-Villars, Paris, (1966).
  • [5] D. Gluschankof and M. Tilli: “Maximal deductive systems and injective objects in the category of Hilbert algebras”, Zeitschr. f. math. Logik und Grundlagen. d. math., Vol. 34, (1988), pp. 213–220.
  • [6] J. Meng, Y.B. Jun, S.M. Hong: “Implicative semilattices are equivalent to positive implicative BCK-algebras with condition (S)”, Math. Japonica, Vol. 48, (1998), pp. 251–255.
  • [7] A. Monteiro: “Sur les algèbras de Heyting symmétriques”, Portugaliae Mathematica, Vol. 39, (1980), pp. 1–239.
  • [8] P. Köhler: “Brouwerian semilattices”, Trans. Amer. Math. Soc., Vol. 268, (1981), pp. 103–126. http://dx.doi.org/10.2307/1998339
  • [9] W.C. Nemitz: “Implicative semi-lattices”, Trans. Amer. Math. Soc., Vol. 117, (1965), pp. 128–142. http://dx.doi.org/10.2307/1994200
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475182
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.